MathSciNet Relay Station
MathSciNet bibliographic data
MR2251571 (2007i:05012) 05A15
Merlini, Donatella; Sprugnoli, Renzo; Verri, M. Cecilia The Cauchy numbers. Discrete Math. 306 (2006), no. 16, 1906–1920.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement